| Model Number |
MMT-523NAP |
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
05/03/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to low blood glucose on (b)(6) 2017 with blood glucose of 40 mg/dl.Customer stated might have over bolused for breakfast.By lunch time customer was disoriented and customer's neighbor called emergency medical services.The customer was treated with glucose tabs and food, blood glucose went up to 280 mg/dl.Treated high with insulin pump.The customer was wearing the insulin pump during the hospitalization.The insulin pump will not be returned for analysis.